# SDR SWIA200922581

- Difficulty date: September 4, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 21,312 hours, 28,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT MISSING RED LENS.  (FLT 6191)  REPLACED LENS.
